# SDR HEEA088078

- Difficulty date: July 4, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N2135V
- Make and model: Bell 206L-1
- Aircraft serial: 45657
- Aircraft time: 20,346 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 80510800001
- Part serial: SKY04102532
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDU SCREEN IS BLANK. TO BE SENT TO VENDOR FOR WARRANTY REPAIR.
